# SDR DALA2023061204763

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 95,040 hours, 24,821 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 4R DOOR UNABLE TO CLOSE BY FLIGHT ATTENDANT. CORRECTIVE ACTION: CLOSED AND SECURED 4R DOOR IAW B757 AMM 52-11. NO DEFECTS NOTED. (4644988)
